# SDR DALA2022060803994

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 22,314 hours, 2,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 FOUND ON SERVICE CHECK, SEAT 53H HAS BROKEN CLOSEOUT PANEL THAT EMER LIGHT IS MOUNTED TO. CORRECTIVE ACTION: REPLACED SEAT 53H CLOSEOUT PANEL. EMERGENCY LIGHTS TEST OK. (8920722)
